Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 463, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 16, 2011, 12:36 AM CDT for Lowndes County, Mississippi. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2011, 12:36 AM CDT (05:36 UTC)
- Expired
- Jun 16, 2011, 1:30 AM CDT
- In force
- 54 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Lowndes County, MS
The radar
The Columbus AFB radar (KGWX), 30 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 5.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2907 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 1785 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
864
WUUS54 KJAN 160536
SVRJAN
MSC087-160630-
/O.NEW.KJAN.SV.W.0463.110616T0536Z-110616T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1236 AM CDT THU JUN 16 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...COLUMBUS AFB...COLUMBUS...
* UNTIL 130 AM CDT
* AT 1236 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8
MILES NORTHWEST OF COLUMBUS AFB MOVING SOUTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KOLOLA SPRINGS...CALEDONIA AND STEENS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
&&
LAT...LON 3346 8829 3352 8847 3359 8849 3361 8847
3362 8850 3366 8850 3368 8845 3368 8841
3372 8834 3375 8831 3375 8825 3370 8824
TIME...MOT...LOC 0536Z 306DEG 20KT 3372 8848
$$
193 follow-up statements
613
WWUS54 KJAN 160551
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1251 AM CDT THU JUN 16 2011
MSC087-160630-
/O.CON.KJAN.SV.W.0463.000000T0000Z-110616T0630Z/
LOWNDES MS-
1251 AM CDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHEASTERN LOWNDES COUNTY...
AT 1250 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR KOLOLA SPRINGS MOVING SOUTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COLUMBUS AFB...CALEDONIA...COLUMBUS AND STEENS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
&&
LAT...LON 3346 8829 3352 8847 3359 8849 3361 8847
3362 8850 3366 8850 3368 8845 3368 8841
3372 8834 3375 8831 3375 8825 3370 8824
TIME...MOT...LOC 0550Z 301DEG 16KT 3368 8843
$$
19969
WWUS54 KJAN 160606
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
106 AM CDT THU JUN 16 2011
MSC087-160630-
/O.CON.KJAN.SV.W.0463.000000T0000Z-110616T0630Z/
LOWNDES MS-
106 AM CDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHEASTERN LOWNDES COUNTY...
AT 105 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COLUMBUS AFB MOVING SOUTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CALEDONIA...COLUMBUS AND STEENS
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
LAT...LON 3346 8829 3352 8847 3359 8849 3361 8847
3362 8850 3366 8850 3368 8845 3368 8841
3372 8834 3375 8831 3375 8825 3370 8824
TIME...MOT...LOC 0605Z 299DEG 18KT 3361 8841
$$
19833
WWUS54 KJAN 160623
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
123 AM CDT THU JUN 16 2011
MSC087-160631-
/O.EXP.KJAN.SV.W.0463.000000T0000Z-110616T0630Z/
LOWNDES MS-
123 AM CDT THU JUN 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOWNDES COUNTY
WILL EXPIRE AT 130 AM CDT...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS AND WILL BE ALLOWED TO EXPIRE.
LAT...LON 3346 8829 3352 8847 3359 8849 3361 8847
3362 8850 3366 8850 3368 8845 3368 8841
3372 8834 3375 8831 3375 8825 3370 8824
TIME...MOT...LOC 0621Z 299DEG 18KT 3357 8833
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 10:39 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 15, 10:39 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1039 PM CDT WED JUN 15 2011 .UPDATE...ASIDE FROM A RECENT SOLITARY STORM MAKING IT INTO NORTHEAST GRENADA COUNTY...NEARLY ALL OF THE CONVECTIVE ACTIVITY SO FAR THIS EVENING HAS REMAINED AWAY FROM THE FORECAST AREA. CURRENTLY SEEING A POTENT CLUSTER OF CELLS IN SOUTH CENTRAL AR THAT IS BACKWARD-PROPAGATING...OR EFFECTIVELY MOVING AWAY FROM THE CWA. TO THE NORTH/NORTHEAST SOMEWHAT ORGANIZED STORMS ALONG A COMPOSITE OUTFLOW BOUNDARY/FRONT ARE TRYING TO PUSH INTO AL...BUT COULD CLIP AT LEAST THE GOLDEN TRIANGLE WITHIN A FEW HOURS. COLD FRONT WILL SAG TOWARD THE HIGHWAY 82 CORRIDOR THROUGH THE REST OF THE NIGHT BUT THINKING IS STORMS SHOULD REMAIN ENTIRELY NORTH OF I-20 AND BE ISOLATED...EXCEPT FOR PERHAPS A LITTLE BETTER COVERAGE IN FAR NORTHEAST ZONES. WITH LOWER COVERAGE OF STORMS EXPECTED THERE IS LESS OF A CHANCE OF SEVERE WEATHER...ALTHOUGH STEEP LAPSE RATE ENVIRONMENT MEANS THE RISK IS NOT ZERO. FORECAST UPDATED TO REFLECT THINKING...BUT WILL ALSO TWEAK THE HWO A BIT TO FURTHER DOWNPLAY THE OVERALL RISK OF SEVERE WEATHER TONIGHT. /BB/ && .PREV DISCUSSION... /ISSUED 350 PM CDT WED JUN 15 2011/ SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...WATER VAPOR IMAGERY/RUC ANALYSIS SHOWS THAT THE MAIN SHORTWAVE TROUGH AXIS IS SHIFTING EAST ACROSS OUR CWA THIS AFTERNOON RESULTING IN WNW FLOW ALOFT ACROSS OUR REGION THAT WILL HELP ANY STORM THAT DEVELOPS MOVE TO THE ESE TODAY. PROBLEM WITH STORM DEVELOPMENT SO FAR IS THAT VISIBLE SATELLITE IMAGERY IS SHOWING A RATHER SUPPRESSED CU FIELD ACROSS THE NORTHWEST HALF OF THE AREA AND A LIMITED CU FIELD ACROSS OUR SOUTHEAST HALF. THIS APPARENT SUBSIDENCE IS LIKELY DUE TO THE WAKE OF THE SHORTWAVE AXIS MOVING ACROSS OUR REGION. SURFACE ANALYSIS HAS A LOW OVER THE UPPER MISSISSIPPI RIVER VALLEY WITH A TRAILING COLD FRONT DROPPING INTO CENTRAL ARKANSAS. THIS COLD FRONT IS WEAKENING AND ONLY EXPECTED TO SAG A LITTLE FARTHER SOUTH AND STALL ACROSS NORTHERN MISSISSIPPI TONIGHT. ANY STORMS THAT DEVELOPS ALONG THE FRONT WILL HAVE THE POTENTIAL FOR BECOMING SEVERE WITH DAMAGING WINDS TO 60 MPH AND QUARTER SIZED HAIL. MOST OF THE ACTIVITY IS EXPECTED TO OCCUR IN ACROSS OUR NORTHERN ZONES TONIGHT WHERE THE AREA HAS BEEN OUTLOOKED FOR A SLIGHT RISK OF SEVERE BY THE STORM PREDICTION CENTER. GREATEST POPS WILL BE CARRIED ACROSS OUR NORTHEAST. OUTSIDE OF THIS AREA...THERE IS STILL THE POTENTIAL FOR A FEW STRONG TO SEVERE STORMS WITH DAMAGING WINDS AND HAIL LATE THIS AFTERNOON AND EARLY EVENING. THE LOCAL WET MICROBURST CHECKLIST SHOWED VERTICAL TOTALS IN EXCESS OF 30 WITH SURFACE BASED CAPES GREATER THAN 3000J/KG...LI'S AROUND -10C AND PWS NEAR AN INCH AND A HALF. THE ACTIVITY IN THE SOUTH WILL DISSIPATE WITH LOSS OF DAYTIME HEATING BUT CONVECTION ALONG THE COLD FRONT AND OUTFLOW BOUNDARY INTERACTIONS WILL LIKELY KEEP ACTIVITY GOING IN THE NORTH THROUGH MIDNIGHT. BY THURSDAY MORNING THE FRONT IS EXPECTED TO BE STALLED NEAR OUR HIGHWAY 82 CORRIDOR. MODELS SHOW A FEW SUBTLE SHORTWAVES IN THE WNW FLOW ALOFT THAT MAY COINCIDE WITH PRIME DAYTIME HEATING AND HELP INITIATE CONVECTION ALONG THE BOUNDARY. THIS ACTIVITY WOULD THEN SPREAD INTO THE CENTRAL AND SOUTHERN PORTIONS OF OUR AREA. THERMODYNAMIC PARAMETERS SUGGEST A FEW STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE INTO THE EARLY EVENING. GFS MOS POPS CAME IN TOO LOW AND HAVE GONE ABOVE THEM...BUT LEANED TOWARD THE SLIGHTLY COOLER GFS MOS TEMPS AS TE NAM APPEARED TOO WARM. MODELS CONTINUED TO POINT AT ANOTHER SHORTWAVE ACROSS OUR AREA THURSDAY NIGHT. HAVE OPTED TO INCLUDE SLIGHT CHANCE POPS ACROSS OUR NORTHEAST OVERNIGHT TO ACCOUNT FOR THIS. /22/ LONG TERM...FRIDAY THROUGH NEXT WEDNESDAY...HOT AFTERNOONS...WARM NIGHTS... AND CONTINUED HUMID CONDITIONS WILL BE THE NORM THROUGH MOST OF THE MID AND EXTENDED PORTIONS OF THE FORECAST. WHILE A STRAY AFTERNOON STORM CAN'T BE RULED OUT EACH DAY...RAIN CHANCES LOOK TO REMAIN SLIM THROUGH MUCH OF THE FORECAST PERIOD AS A STUBBORN MID/UPPER LEVEL RIDGE REMAINS WEDGED INTO THE LOWER MISSISSIPPI RIVER VALLEY. BY THE END OF THE PERIOD...LATE NEXT WEDNESDAY...MODELS ARE HINTING AT THIS RIDGE WEAKENING JUST ENOUGH TO ALLOW A TROUGH TO PUSH A SURFACE BOUNDARY SOUTH INTO THE FORECAST AREA. IF THIS SOLUTION PANS OUT...IT COULD BRING SOME BETTER RAIN CHANCES TO THE CWA. /19/ && .AVIATION... ISOLATED TO SCATTERED STORMS WILL BE A RISK TONIGHT AT GLH/GWO/GTR/CBM/MEI/NMM MAINLY...ALTHOUGH VERY MINOR CHANCES WILL ALSO EXIST FURTHER SOUTH. ANY STORMS TONIGHT COULD PRODUCE SEVERE TURBULENCE AND VERY GUSTY WINDS. OTHERWISE...EXPECT A LITTLE BIT OF PATCHY MVFR CONDITIONS (MAINLY DUE TO MIST) AROUND LATE TONIGHT...BUT CONDITIONS SHOULD BE MAINLY VFR AWAY FROM THUNDERSTORMS. A FEW THUNDERSTORMS WILL BE POSSIBLE AGAIN TOMORROW AFTERNOON...BUT OTHERWISE EXPECT CUMULUS CLOUD DECKS STAYING ABOVE 3 KFT AND WINDS GENERALLY FROM THE SOUTHWEST AROUND 10 MPH. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 95 72 94 / 13 16 10 5 MERIDIAN 68 96 70 95 / 24 16 18 5 VICKSBURG 72 94 72 94 / 11 16 8 6 HATTIESBURG 73 95 71 95 / 13 16 12 5 NATCHEZ 73 92 73 91 / 8 16 6 5 GREENVILLE 72 95 73 95 / 15 16 10 10 GREENWOOD 71 95 73 94 / 18 16 15 10 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 50/22/19
Hazardous weather outlook, Jun 15, 10:52 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1052 PM CDT WED JUN 15 2011 MSZ026-028>033-038-039-046-170400- GRENADA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON- NOXUBEE-KEMPER- 1052 PM CDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEASTERN AND CENTRAL MISSISSIPPI. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT...MAINLY ALONG AND NORTH OF A GRENADA MISSISSIPPI TO DE KALB MISSISSIPPI LINE. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS OF 60 MPH AND QUARTER SIZE HAIL. A FEW STRONG TO SEVERE STORMS WITH DAMAGING WINDS AND HAIL WILL BE ALSO POSSIBLE THURSDAY AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED THROUGH NEXT TUESDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-027-034>037- 040>045-047>066-072>074-170400- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-CARROLL-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-WARREN-HINDS- RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH- JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 1052 PM CDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS...NORTHEASTERN LOUISIANA...AND MOST OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT ANTICIPATED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 50
In the hours before
Special weather statement, Jun 15, 10:04 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1004 PM CDT WED JUN 15 2011
MSZ026-160335-
GRENADA MS-
1004 PM CDT WED JUN 15 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 7 MILES NORTH OF GORE SPRINGS AT 1004
PM CDT...MOVING SOUTHEAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EASTERN GRENADA COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3388 8964 3387 8951 3387 8950 3373 8950
3368 8951 3368 8962 3387 8972 3388 8968
TIME...MOT...LOC 0304Z 331DEG 11KT 3384 8957
BYBSpecial weather statement, Jun 16, 12:22 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1222 AM CDT THU JUN 16 2011
MSZ031-160620-
LOWNDES MS-
1222 AM CDT THU JUN 16 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 14 MILES NORTHWEST OF KOLOLA SPRINGS
AT 1222 AM CDT...MOVING SOUTHEAST AT 20 MPH.
HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO
OCCURRING WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHEASTERN LOWNDES COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3351 8828 3359 8847 3361 8847 3362 8849
3365 8850 3367 8849 3368 8841 3370 8839
3370 8837 3373 8833 3375 8831 3374 8824
TIME...MOT...LOC 0522Z 299DEG 18KT 3381 8850
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 10:04 PM CDT | Special Weather Statement | JAN | Grenada | 31 min |
| Jun 16, 12:22 AM CDT | Special Weather Statement | JAN | Lowndes | 58 min |
| Jun 16, 12:36 PM CDT | Special Weather Statement | JAN | Kemper | 29 min |
| Jun 16, 1:03 PM CDT | Special Weather Statement | JAN | Noxubee | 27 min |
| Jun 16, 1:34 PM CDT | Special Weather Statement | JAN | Noxubee | 26 min |
| Jun 16, 1:45 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 45 min |
| Jun 16, 2:05 PM CDT | Special Weather Statement | JAN | Clay | 30 min |
| Jun 16, 2:13 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 47 min |
| Jun 16, 2:40 PM CDT | Special Weather Statement | JAN | Noxubee | 30 min |
| Jun 16, 2:53 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 52 min |
| Jun 16, 2:57 PM CDT | Special Weather Statement | JAN | Lowndes | 28 min |
| Jun 16, 2:59 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 46 min |
| Jun 16, 3:13 PM CDT | Flash Flood Warning | JAN | Kemper, Noxubee | 2 hr |
| Jun 16, 3:20 PM CDT | Flash Flood Warning | JAN | Clay, Oktibbeha, Webster | 115 min |
| Jun 16, 3:47 PM CDT | Special Weather Statement | JAN | Webster | 28 min |
| Jun 16, 3:49 PM CDT | Special Weather Statement | JAN | Noxubee | 31 min |
| Jun 16, 3:53 PM CDT | Special Weather Statement | JAN | Choctaw | 32 min |
| Jun 16, 4:06 PM CDT | Special Weather Statement | JAN | Lauderdale | 29 min |
| Jun 16, 4:07 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha | 38 min |
| Jun 16, 4:18 PM CDT | Special Weather Statement | JAN | Winston | 27 min |
| Jun 16, 4:25 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 50 min |
| Jun 16, 4:34 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Webster | 41 min |
| Jun 16, 4:50 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 40 min |
| Jun 16, 4:54 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 51 min |
| Jun 16, 5:03 PM CDT | Flash Flood Warning | JAN | Choctaw, Oktibbeha, Webster | 117 min |
| Jun 16, 5:10 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha, Winston | 30 min |
| Jun 16, 5:16 PM CDT | Special Weather Statement | JAN | Neshoba | 29 min |
| Jun 16, 5:24 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Winston | 51 min |
| Jun 16, 5:42 PM CDT | Special Weather Statement | JAN | Clarke | 28 min |
| Jun 16, 5:49 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 41 min |
| Jun 16, 6:11 PM CDT | Special Weather Statement | JAN | Clarke | 29 min |
| Jun 16, 6:30 PM CDT | Special Weather Statement | JAN | Jasper | 30 min |
| Jun 16, 6:31 PM CDT | Special Weather Statement | JAN | Neshoba, Winston | 29 min |
| Jun 16, 6:39 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 37 min |
| Jun 16, 6:52 PM CDT | Special Weather Statement | JAN | Madison | 33 min |
| Jun 16, 6:57 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Scott | 48 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.